# SDR CKSA98139

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME RADIUS AT FS 620, 5 AND 12 ABOVE UPPER CUSP AREA.  REMOVED CUSP FITTING AT STA 620 LT, INSPECTED FITTING FOR DAMAGE.  NICK ON FITTING WAS FOUND TO BE WITHIN LIMITS IAW DC8 SRM 53-2-0.  REMOVED EXISTING FASTENER TO BE USED IN FRAME REPAIR.  FABRICATED, DRILLED, DEBURRED AND TREATED FRAME REPAIR ANGLE AND SHIMS AS REQUIRED.  INSTALLED ANGLE REPAIR AND SHIMS IAW COTNEY ENGINEERING SKETCH NR D93-R69 AND DC8 SRM 51-1-8, 51-1-20D, 51-1-21. CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04904 TASK NR Y1393.
